Health knowledge made personal
Join this community!
› Share page:

I have been taking phentermine for (4) days. I feel great but, I got on the scale and it said I gained (3) LBS. is this normal?


Posted by Angela M. Facebook

I have been exercising like recommended But, I've been exercising since early this year. My routine hasn't changed.
 
Answers (1)
Sort by: Newest first | Oldest first
You may be heavier because you are drinking more water. Does the phentermine make you thirsty? But more to the point, why are you taking phentermine? Is it an FDA approved drug for weight loss? Please ask your doctor whether it is .  Or go on line and check the FDA web site on weight loss products to make sure that it is approved. Phentermine is a stimulant and as such may have some side effects like the possibility of elevated blood pressure. Also once you stop taking phentermine, your weight may come back very quickly. This is what happens with this drug and sometimes people even gain more weight than they lost.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: